American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Liviu I. Nicolaescu and Nikhil Savale. The Gauss-Bonnet-Chern theorem: A probabilistic perspective. Trans. Amer. Math. Soc. 369 (2017) 2951-2986.
Abstract, references, and article information   
View Article: PDF

[2] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Semyon Alesker and Joseph H. G. Fu. Theory of valuations on manifolds, III. Multiplicative structure in the general case. Trans. Amer. Math. Soc. 360 (2008) 1951-1981. MR 2366970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gil Solanes. Integral geometry and the Gauss-Bonnet theorem in constant curvature spaces. Trans. Amer. Math. Soc. 358 (2006) 1105-1115. MR 2187647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher B. Croke, Nurlan S. Dairbekov and Vladimir A. Sharafutdinov. Local boundary rigidity of a compact Riemannian manifold with curvature bounded above. Trans. Amer. Math. Soc. 352 (2000) 3937-3956. MR 1694283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gaoyong Zhang. Dual kinematic formulas. Trans. Amer. Math. Soc. 351 (1999) 985-995. MR 1443203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Scipio Cuccagna. Sobolev estimates for operators given by averages over cones. Trans. Amer. Math. Soc. 350 (1998) 935-946. MR 1390975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hann Tzong Wang. $L\sp p$ estimates for the X-ray transform restricted to line complexes of Kirillov type . Trans. Amer. Math. Soc. 332 (1992) 793-821. MR 1052912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. Rother and M. Zähle. A short proof of principal kinematic formula and extensions . Trans. Amer. Math. Soc. 321 (1990) 547-558. MR 987167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. I. Wallace and Ryuji Yamaguchi. The Radon transform on ${\rm SL}(2,{\bf R})/{\rm SO}(2,{\bf R})$ . Trans. Amer. Math. Soc. 297 (1986) 305-318. MR 849481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert S. Strichartz. Harmonic analysis on Grassmannian bundles . Trans. Amer. Math. Soc. 296 (1986) 387-409. MR 837819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alfred Gray. Volumes of tubes about complex submanifolds of complex projective space . Trans. Amer. Math. Soc. 291 (1985) 437-449. MR 800247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Frank Morgan. Examples of unoriented area-minimizing surfaces . Trans. Amer. Math. Soc. 283 (1984) 225-237. MR 735418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eric L. Grinberg. Spherical harmonics and integral geometry on projective spaces . Trans. Amer. Math. Soc. 279 (1983) 187-203. MR 704609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. S. Sarkaria. A trace formula for compact manifolds . Trans. Amer. Math. Soc. 274 (1982) 85-88. MR 670920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Theodore Shifrin. Erratum to: ``The kinematic formula in complex integral geometry'' . Trans. Amer. Math. Soc. 266 (1981) 667. MR 617559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Theodore Shifrin. The kinematic formula in complex integral geometry . Trans. Amer. Math. Soc. 264 (1981) 255-293. MR 603763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rolf Schneider. Equivariant endomorphisms of the space of convex bodies . Trans. Amer. Math. Soc. 194 (1974) 53-78. MR 0353147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia